Alert archive / Maine / Wind Chill Warnings in 2014
Wind Chill Warning 5, NWS Gray, ME
NWS Gray, ME issued this wind chill warning at Jan 27, 2014, 2:50 PM EST for Coos County, Grafton County, New Hampshire; Franklin County, Oxford County, Somerset County, Maine. It took effect at Jan 27, 2014, 9:00 PM EST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2014, 2:50 PM EST (19:50 UTC)
- In effect from
- Jan 27, 2014, 9:00 PM EST
- Expired
- Jan 28, 2014, 10:00 AM EST
- In force
- 13 hr
- Issued by
- NWS Gray, ME
Counties Franklin County, ME, Oxford County, ME, Somerset County, ME, Coos County, NH, Grafton County, NH
The radar
The Portland,ME radar (KGYX), 104 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.8 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 505 m above ground
- 0-6 km bulk shear
- 105 kt
- 0-1 km storm-relative helicity
- 686 m²/s²
- 0-3 km storm-relative helicity
- 731 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
970 WWUS41 KGYX 271950 WSWGYX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 250 PM EST MON JAN 27 2014 ...DANGEROUSLY LOW WIND CHILLS EXPECTED TONIGHT... .VERY COLD AIR WILL SETTLE INTO NORTHERN NEW ENGLAND TONIGHT FOLLOWING THE PASSAGE OF AN ARCTIC COLD FRONT. WESTERLY WINDS WILL CONTINUE TO GUST OVERNIGHT AND INTO EARLY TOMORROW MORNING. THIS WILL RESULT IN BITTERLY COLD WIND CHILLS OF -20 TO NEAR -40 BELOW. MEZ007>009-NHZ001>003-280900- /O.NEW.KGYX.WC.W.0005.140128T0200Z-140128T1500Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...COLEBROOK...BERLIN...LANCASTER...LITTLETON 250 PM EST MON JAN 27 2014 ...WIND CHILL WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EST TUESDAY. * HAZARD TYPES...DANGEROUSLY COLD WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 39 BELOW. * TIMING...THE COLDEST READINGS WILL OCCUR IN THE EARLY MORNING HOURS. * IMPACTS...FROSTBITE CAN OCCUR QUICKLY ON EXPOSED SKIN. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * TEMPERATURES...15 BELOW TO 6 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND GUSTY WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE OR LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST GO OUTSIDE DRESS IN LAYERS...AND KEEP ALL YOUR SKIN AND YOUR HEAD COVERED. PROTECT LIVESTOCK FROM THE COLD AND BRING YOUR PETS INSIDE. && $$ MEZ012-013-NHZ004-280900- /O.NEW.KGYX.WC.Y.0008.140128T0200Z-140128T1500Z/ SOUTHERN OXFORD-SOUTHERN FRANKLIN-NORTHERN CARROLL- INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD... FARMINGTON...WILTON...NORTH CONWAY 250 PM EST MON JAN 27 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EST TUESDAY. * HAZARD TYPES...DANGEROUSLY COLD WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 27 BELOW. * TIMING...THE COLDEST READINGS WILL OCCUR IN THE EARLY MORNING HOURS. * IMPACTS...FROSTBITE CAN OCCUR QUICKLY ON EXPOSED SKIN. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...8 BELOW TO 15 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF VERY COLD AIR AND GUSTY WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE OR LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST GO OUTSIDE DRESS IN LAYERS...AND KEEP ALL YOUR SKIN AND YOUR HEAD COVERED. PROTECT LIVESTOCK FROM THE COLD AND BRING YOUR PETS INSIDE. && $$ HANES
3 follow-up statements
566 WWUS41 KGYX 280228 WSWGYX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 928 PM EST MON JAN 27 2014 ...DANGEROUSLY LOW WIND CHILLS EXPECTED TONIGHT... .VERY COLD AIR WILL CONTINUE TO SETTLE INTO NORTHERN NEW ENGLAND TONIGHT FOLLOWING THE PASSAGE OF AN ARCTIC COLD FRONT. WESTERLY WINDS WILL CONTINUE TO GUST OVERNIGHT AND INTO EARLY TOMORROW MORNING. THIS WILL RESULT IN BITTERLY COLD WIND CHILLS OF 20 BELOW TO NEAR 40 BELOW. MEZ007>009-NHZ001>003-281030- /O.CON.KGYX.WC.W.0005.000000T0000Z-140128T1500Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...COLEBROOK...BERLIN...LANCASTER...LITTLETON 928 PM EST MON JAN 27 2014 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... * HAZARD TYPES...DANGEROUSLY COLD WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 39 BELOW. * TIMING...THE COLDEST READINGS WILL OCCUR IN THE EARLY MORNING HOURS. * IMPACTS...FROSTBITE CAN OCCUR QUICKLY ON EXPOSED SKIN. * WINDS...WEST 10 TO 20 MPH AND GUSTY. * TEMPERATURES...15 BELOW TO 6 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND GUSTY WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE OR LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST GO OUTSIDE DRESS IN LAYERS...AND KEEP ALL YOUR SKIN AND YOUR HEAD COVERED. PROTECT LIVESTOCK FROM THE COLD AND BRING YOUR PETS INSIDE. && $$ MEZ012-013-NHZ004-281030- /O.CON.KGYX.WC.Y.0008.000000T0000Z-140128T1500Z/ SOUTHERN OXFORD-SOUTHERN FRANKLIN-NORTHERN CARROLL- INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD... FARMINGTON...WILTON...NORTH CONWAY 928 PM EST MON JAN 27 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... * HAZARD TYPES...DANGEROUSLY COLD WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 27 BELOW. * TIMING...THE COLDEST READINGS WILL OCCUR IN THE EARLY MORNING HOURS. * IMPACTS...FROSTBITE CAN OCCUR QUICKLY ON EXPOSED SKIN. * WINDS...WEST 5 TO 10 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...8 BELOW TO 15 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF VERY COLD AIR AND GUSTY WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE OR LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST GO OUTSIDE DRESS IN LAYERS...AND KEEP ALL YOUR SKIN AND YOUR HEAD COVERED. PROTECT LIVESTOCK FROM THE COLD AND BRING YOUR PETS INSIDE. && $$
084 WWUS41 KGYX 280754 WSWGYX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 254 AM EST TUE JAN 28 2014 ...DANGEROUSLY LOW WIND CHILLS EXPECTED THROUGH MID MORNING... .WESTERLY WINDS WILL CONTINUE TO GUSTY INTO MID MORNING. THIS WILL RESULT IN BITTERLY COLD WIND CHILLS OF 20 BELOW TO NEAR 40 BELOW. MEZ007>009-NHZ001>003-281500- /O.CON.KGYX.WC.W.0005.000000T0000Z-140128T1500Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...COLEBROOK...BERLIN...LANCASTER...LITTLETON 254 AM EST TUE JAN 28 2014 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * HAZARD TYPES...DANGEROUSLY COLD WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 39 BELOW. * TIMING...THE COLDEST READINGS WILL OCCUR IN THE EARLY MORNING HOURS. * IMPACTS...FROSTBITE CAN OCCUR QUICKLY ON EXPOSED SKIN. * WINDS...WEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...1 BELOW TO 15 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND GUSTY WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE OR LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST GO OUTSIDE DRESS IN LAYERS...AND KEEP ALL YOUR SKIN AND YOUR HEAD COVERED. PROTECT LIVESTOCK FROM THE COLD AND BRING YOUR PETS INSIDE. && $$ MEZ012-013-NHZ004-281500- /O.CON.KGYX.WC.Y.0008.000000T0000Z-140128T1500Z/ SOUTHERN OXFORD-SOUTHERN FRANKLIN-NORTHERN CARROLL- INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD... FARMINGTON...WILTON...NORTH CONWAY 254 AM EST TUE JAN 28 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * HAZARD TYPES...DANGEROUSLY COLD WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 27 BELOW. * TIMING...THE COLDEST READINGS WILL OCCUR IN THE EARLY MORNING HOURS. * IMPACTS...FROSTBITE CAN OCCUR QUICKLY ON EXPOSED SKIN. * WINDS...WEST 5 TO 10 MPH. * TEMPERATURES...8 BELOW TO 5 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF VERY COLD AIR AND GUSTY WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE OR LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST GO OUTSIDE DRESS IN LAYERS...AND KEEP ALL YOUR SKIN AND YOUR HEAD COVERED. PROTECT LIVESTOCK FROM THE COLD AND BRING YOUR PETS INSIDE. && $$
872 WWUS41 KGYX 281459 WSWGYX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 959 AM EST TUE JAN 28 2014 ...WIND CHILL WARNINGS AND ADVISORIES WILL BE ALLOWED TO EXPIRE... MEZ007>009-NHZ001>003-281600- /O.EXP.KGYX.WC.W.0005.000000T0000Z-140128T1500Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...COLEBROOK...BERLIN...LANCASTER...LITTLETON 959 AM EST TUE JAN 28 2014 ...WIND CHILL WARNING WILL EXPIRE AT 10 AM EST THIS MORNING... TEMPERATURES CONTINUE TO RISE THIS MORNING INTO THE SINGLE DIGITS NORTH TO TEENS SOUTH. WINDS ARE IN THE 10 TO 15 MPH RANGE. THEREFORE THE WIND CHILL WARNING WILL BE ALLOWED TO EXPIRE. $$ MEZ012-013-NHZ004-281600- /O.EXP.KGYX.WC.Y.0008.000000T0000Z-140128T1500Z/ SOUTHERN OXFORD-SOUTHERN FRANKLIN-NORTHERN CARROLL- INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD... FARMINGTON...WILTON...NORTH CONWAY 959 AM EST TUE JAN 28 2014 ...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING... TEMPERATURES CONTINUE TO RISE THIS MORNING INTO THE SINGLE DIGITS NORTH TO TEENS SOUTH. WINDS ARE IN THE 10 TO 15 MPH RANGE. THEREFORE THE WIND CHILL ADVISORY WILL BE ALLOWED TO EXPIRE. $$ HANES
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this wind chill warning went out at Jan 27, 2:46 PM EST, 4 minutes earlier.
Area forecast discussion, Jan 27, 2:46 PM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
246 PM EST MON JAN 27 2014
.SYNOPSIS...
HIGH PRESSURE WILL BUILD SOUTH OF NEW ENGLAND TONIGHT THROUGH
WEDNESDAY AND WILL HOLD ALONG THE EAST COAST ON THURSDAY. A COLD
FRONT WILL APPROACH FROM THE WEST THURSDAY NIGHT AND WILL CROSS THE
REGION ON FRIDAY FOLLOWED BY A WEAK RIDGE OF HIGH PRESSURE FRIDAY
NIGHT. WEAK HIGH PRESSURE WILL PASS OVER NORTHERN NEW ENGLAND
SATURDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
COLD FRONT NOW PUSHING SW THROUGH THE FORECAST AREA AND IS GENERALLY
ALONG A CARIBOU/FARMINGTON/CONCORD LINE. WE WILL SEE A FEW MORE
LIGHT SNOW SHOWERS ALONG THIS BOUNDARY BEFORE IT SHIFTS OFFSHORE AND
CONTINUING OVER THE FAR NORTH THROUGH THIS EVENING. BEHIND THE FRONT
TEMPERATURES/DEW POINTS WILL DROP OFF SHARPLY WITH PW VALUES
DROPPING TO NEAR STATION 50 YR MINIMUMS. THIS VERY DRY AIRMASS WILL
SUPPORT EFFICIENT RADIATIONAL COOLING.
GUSTY WEST WINDS WILL CONTINUE TO BE MIXED TO THE SURFACE OVERNIGHT
OVER THE HIGHER TERRAIN...AND THIS WILL INHIBIT THE COOLING PROCESSES
SOMEWHAT. THE COMBINATION OF VERY COLD TEMPERATURES AND GUSTY WINDS
WILL RESULT IN WIND CHILLS OF -20 TO -30 F ACROSS THE MOUNTAINS AND
FOOTHILLS. THEREFORE WIND CHILL WARNINGS/ ADVISORIES HAVE BEEN
ISSUED. OVER THE COASTAL PLAIN EXPECTING LOWS NEAR ZERO WITH WIND
CHILLS AROUND -5 F.
&&
.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
TOMORROW WILL BE COLD WITH PARTLY SUNNY SKIES OVER ALL BUT THE FAR
NORTHERN COUNTIES. WSW WILL BE GUSTY BUT NOT AS MUCH AS THEY WILL BE
THIS EVENING. HIGHS WILL STRUGGLE INTO THE SINGLE DIGITS NORTH AND
INTO THE TEENS SOUTH IN STRONG COLD AIR ADVECTION. THE AIRMASS WILL
HAVE MODERATED SLIGHTLY BUT TUESDAY NIGHT...WITH TEMPERATURES NOT
QUITE AS COLD ACROSS THE NORTH. STILL OVERNIGHT LOWS WILL BE 10-20
DEGREES BELOW NORMAL.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
THE MEAN L/WV TROF POSITION OVER THE GT LAKES WILL BE VERY SLOWLY
RETROGRADING LATER THIS WEEK AND INTO THE WEEKEND. THIS MEANS IN
THE OUTLOOK PERIOD MORE TRANQUIL CONDITIONS ARE EXPECTED AS A MORE
ZONAL WSWLY FLOW DEVELOPS WITH ONLY MINOR S/WVES MOVING THRU THE
FLOW. NO MAJOR STORMS EXPECTED WITH THIS TYPE OF PATTERN. THE DEEP
ARCTIC AMS THAT HAS PLAGUED THE AREA WILL RETREAT AND REMAIN OVER
CANADA. WITH THIS PATTERN MORE SEASONAL TEMPS CAN BE EXPECTED.
STAYED CLOSE TO SUPERBLEND MODEL GUID FOR THE OUTLOOK PERIOD.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
SHORT TERM...CONDITIONS BECOMING VFR SHORTLY AS A COLD FRONT MOVES
OFFSHORE. GUSTY W WINDS WILL DEVELOP FOR THE REMAINDER OF THE
AFTERNOON AND EVENING...AND REMAIN GUSTY WELL AFTER SUNSET. EXPECT
ANOTHER DAY OF GUSTY WINDS AGAIN ON TUESDAY.
LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...MAINLY VFR CONDS EXCEPT
PSBLY MVFR IN SCT SNW SHWRS THU NIGHT OR FRI.
&&
.MARINE...
SHORT TERM...A GALE WARNING IS IN EFFECT FOR THE OUTER WATERS THIS
EVENING...WITH SMALL CRAFT ADVISORIES IN EFFECT FOR THE BAYS. THE
OUTER WATERS WILL LIKELY BE CONVERTED TO A SMALL CRAFT ADVISORY
TONIGHT...POSSIBLY REMAINING IN EFFECT THROUGH TUESDAY. MODERATE
FREEZING SPRAY WILL BECOME AN ISSUE TONIGHT THROUGH TOMORROW
AFTERNOON...AND AN ADVISORY HAS BEEN ISSUED FOR THE BAYS AND OUTER
WATERS.
LONG TERM...WINDS/SEAS TO REMAIN BLO SCA LEVELS. THE HIGH MOVES
OFF TO THE E ALLOWING INCREASING S SW FLOW AND BUILDING SEAS WITH
SCA CONDITIONS POSSIBLE THU NIGHT. A COLD FNT MOVES THRU FRIDAY WITH
WINDS SHIFTING TO THE W AND POSSIBLY CONTINUING AT SCA LEVELS.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WIND CHILL WARNING FROM 9 PM THIS EVENING TO 10 AM EST TUESDAY
FOR MEZ007>009.
WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO 10 AM EST
TUESDAY FOR MEZ012-013.
NH...WIND CHILL WARNING FROM 9 PM THIS EVENING TO 10 AM EST TUESDAY
FOR NHZ001>003.
WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO 10 AM EST
TUESDAY FOR NHZ004.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR ANZ151-153.
FREEZING SPRAY ADVISORY FROM 9 PM THIS EVENING TO 3 PM EST
TUESDAY FOR ANZ150>154.
GALE WARNING UNTIL MIDNIGHT EST TONIGHT FOR ANZ150-152-154.
&&
HANES/MARINEHazardous weather outlook, Jan 27, 3:07 AM EST, 11 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 307 AM EST MON JAN 27 2014 MEZ007>009-012>014-018>028-NHZ001>010-013-014-280815- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 307 AM EST MON JAN 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ151-153-280815- PENOBSCOT BAY-CASCO BAY- 307 AM EST MON JAN 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150-152-154-280815- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 307 AM EST MON JAN 27 2014 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jan 27, 10:37 AM EST, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 1037 AM EST MON JAN 27 2014 MEZ018-019-023>028-NHZ007>010-013-014-271845- INTERIOR YORK-INTERIOR CUMBERLAND-COASTAL YORK-COASTAL CUMBERLAND- SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...SANFORD...BERWICK...NORTH WINDHAM... GORHAM...BRIDGTON...BIDDEFORD...SACO...OLD ORCHARD BEACH... KITTERY...PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH... TOPSHAM...BOOTHBAY HARBOR...WISCASSET...WALDOBORO...CAMDEN... ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE...CLAREMONT... NEWPORT...CHARLESTOWN...CONCORD...HOOKSETT...LACONIA...MEREDITH... ROCHESTER...DOVER...SALEM...DERRY...EXETER...PORTSMOUTH...HAMPTON 1037 AM EST MON JAN 27 2014 ...WINTRY MIX POSSIBLE LATE THIS MORNING... LIGHT SNOW...SLEET...AND FREEZING RAIN ARE FALLING OVER PORTIONS OF SOUTHERN NEW HAMPSHIRE AND COASTAL MAINE AS A WARM LAYER ALOFT MOVES OVER THE REGION. THIS WINTRY MIX WILL CONTINUE OVER THE NEXT COUPLE OF HOURS BEFORE AN ARCTIC FRONT MOVES OFFSHORE...CHANGING ALL PRECIPITATION OVER TO SNOW. ONLY A TRACE OF FREEZING RAIN IS EXPECTED. HANES
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 2:50 PM EST | Wind Chill Advisory | GYX | Carroll | 19 hr |
| Jan 27, 3:30 AM EST | Gale Warning | GYX | 23 hr | |
| Jan 27, 3:30 AM EST | Small Craft Advisory | GYX | 38 hr | |
| Jan 27, 2:45 PM EST | Heavy Freezing Spray Advisory | GYX | 24 hr |
Nearby
Wind Chill Warnings in Maine, 2014Wind Chill Warnings in New Hampshire, 2014Every wind chill warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.